# SDR 2024FA0000586

- Difficulty date: September 13, 2022
- Submitted: August 8, 2024
- Operation: General aviation
- Make and model: Bell 429
- Aircraft serial: 57390
- Aircraft time: 1,196 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6085EC3
- Part serial: 1C497942
- Condition: Failed
- Location: Zone 200
- Part time: 1,196 hours
- Component: Condensor Blowe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSER BLOWER FAN DOES NOT OPERATE. FREE WHEEL BEARING MAKING NOISE WHILST ROTATING.   A/C HRS 1195.6. FAILED IN 1195.6 HRS. NIL WARRANTY AS A/C OUT OF WARRANTY.
